Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

On wyslone for IGA nephropathy. Feeling exhausted. Need diet advice

I have been diagonised with IGA nephropathy . On Wyslone 30 mg OD and Vitamin D. I started medication on Nov 13th. Off late every morning I wake up I am exhausted . Cant really do too much. Only the day I have Vitamin D which is once weekly I have got some energy. Now Wyslone is reduced to 20 mg. Please suggest if fish is a right food to take in . I understand it is also proteins .
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Sometime being on steroid itself is exhausting. Most patients do mistakes in avoiding salt and restricting fluids too much. 4-6 g salt per day is ok. Drink water to thirst. Omega 3 fatty acids which are derived from fatty fishes has been shown to be of some benefit in IgA nephropathy. Eating couple of pieces of fish is OK. Fatty fish are good for their fatty acids.
Answered: Thu, 1 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor